Alert archive / Washington / Winter Storm Warnings in 2012
Winter Storm Warning 11, NWS Seattle, WA
NWS Seattle, WA issued this winter storm warning at Feb 28, 2012, 10:58 AM PST. It took effect at Feb 28, 2012, 12:00 PM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2012, 10:58 AM PST (18:58 UTC)
- In effect from
- Feb 28, 2012, 12:00 PM PST
- Expired
- Feb 29, 2012, 12:11 AM PST
- In force
- 12 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
252 WWUS46 KSEW 281858 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1058 AM PST TUE FEB 28 2012 ...LOCALLY HEAVY SNOW IS POSSIBLE ALONG HOOD CANAL LATE THIS AFTERNOON AND TONIGHT... .A FRONTAL SYSTEM APPROACHING WESTERN WASHINGTON TODAY WILL BRING RAIN AND SNOW TO THE HOOD CANAL AREA LATER THIS AFTERNOON AND INTO TONIGHT...AND SNOW TO THE CASCADES TONIGHT. SOUTHEAST WINDS ACROSS THE LOWLANDS WILL CREATE UPSLOPE FLOW ALONG THE EAST SLOPES OF THE OLYMPICS AND POOLING OF COLD AIR...RESULTING IN LOCAL POTENTIALLY HEAVY SNOW ACCUMULATIONS OVER THE HOOD CANAL AREA. WAZ511-290300- /O.UPG.KSEW.WS.A.0007.120229T0000Z-120229T1400Z/ /O.NEW.KSEW.WS.W.0011.120228T2000Z-120229T1200Z/ HOOD CANAL AREA- 1058 AM PST TUE FEB 28 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 4 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT UNTIL 4 AM PST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SOME AFFECTED LOCATIONS...SHELTON...POTLATCH...HOODSPORT... BRINNON. * TIMING...LATER THIS AFTERNOON INTO TONIGHT...TAPERING OFF AFTER MIDNIGHT. * SNOW ACCUMULATIONS...FROM 1 TO 2 INCHES AWAY FROM THE OLYMPICS...LIKE THE SHELTON AREA AND TO UP TO 8 INCHES CLOSER TO THE OLYMPIC FOOTHILLS...LOCATIONS SUCH AS HOODSPORT AND BRINNON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED FOR THE LOWLANDS WHEN 4 INCHES OF SNOW OR MORE IS LIKELY WITHIN A 12 HOUR TIME PERIOD. && $$ WAZ518-519-290300- /O.CON.KSEW.WW.Y.0021.120229T0200Z-120229T1400Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 1058 AM PST TUE FEB 28 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PST WEDNESDAY... * SOME AFFECTED LOCATIONS...THE CASCADE PASSES AND THE ROADS TO MOUNT BAKER AND MOUNT RAINIER. * TIMING...TONIGHT. * ACCUMULATIONS...6 TO 9 INCHES OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT EXPECTED. && $$
3 follow-up statements
293 WWUS46 KSEW 290254 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 654 PM PST TUE FEB 28 2012 WAZ511-291100- /O.CON.KSEW.WS.W.0011.000000T0000Z-120229T1200Z/ HOOD CANAL AREA- 654 PM PST TUE FEB 28 2012 ...WINTER STORM WARNING REMAINS IN EFFECT FOR THE HOOD CANAL AREA UNTIL 4 AM PST WEDNESDAY... * SOME AFFECTED LOCATIONS...SHELTON...POTLATCH...HOODSPORT... AND BRINNON. * TIMING...STEADY SNOW...LOCALLY HEAVY...WILL CONTINUE BUT WILL TAPER OFF TO SHOWERS LATER TONIGHT. * ACCUMULATIONS...1 TO 4 INCHES OF SNOW HAS FALLEN AS OF 630 PM PST. ANTICIPATE A TOTAL OF 5 TO 10 INCHES OF SNOW...WITH LESSER AMOUNTS NEAR THE WATER. * IMPACTS...EXPECT HAZARDOUS...WINTER DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED FOR THE LOWLANDS WHEN 4 INCHES OR MORE OF SNOW IS LIKELY WITHIN A 12 HOUR TIME PERIOD. && $$ WAZ518-519-291100- /O.CON.KSEW.WW.Y.0021.000000T0000Z-120229T1400Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- WEST SLOPES CENTRAL CASCADES AND PASSES- 654 PM PST TUE FEB 28 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR THE NORTH AND CENTRAL CASCADES UNTIL 6 AM PST WEDNESDAY... * SOME AFFECTED LOCATIONS...THE CASCADE PASSES AND THE ROADS TO MOUNT BAKER AND MOUNT RAINIER. * TIMING...SNOW WILL CONTINUE OVERNIGHT. * ACCUMULATIONS...A TOTAL OF 6 TO 9 INCHES OF SNOW IS LIKELY OVERNIGHT. * IMPACT...TRAVEL MAY BE DIFFICULT AT TIMES IN THE PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT EXPECTED. && $$ WWW.WEATHER.GOV
658 WWUS46 KSEW 290640 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1040 PM PST TUE FEB 28 2012 WAZ511-291200- /O.CON.KSEW.WS.W.0011.000000T0000Z-120229T1200Z/ HOOD CANAL AREA- 1040 PM PST TUE FEB 28 2012 ...WINTER STORM WARNING REMAINS IN EFFECT FOR THE HOOD CANAL AREA UNTIL 4 AM PST WEDNESDAY... * SOME AFFECTED LOCATIONS...BRINNON. * TIMING...STEADY SNOW CONTINUED TO FALL NEAR AND ABOVE THE 500 FOOT LEVEL BUT WILL WILL TAPER OFF TO LIGHT SHOWERS AFTER MIDNIGHT. * ACCUMULATIONS...UP TO 2 INCHES OF NEW SNOW CAN BE EXPECTED MAINLY ABOVE THE 500 FOOT LEVEL OR NEAR THE OLYMPIC FOOTHILLS OVERNIGHT. * IMPACTS...EXPECT HAZARDOUS...WINTER DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING IS ISSUED FOR THE LOWLANDS WHEN 4 INCHES OR MORE OF SNOW IS LIKELY WITHIN A 12 HOUR TIME PERIOD. && $$ WAZ519-291445- /O.EXT.KSEW.WW.Y.0021.000000T0000Z-120301T0800Z/ WEST SLOPES CENTRAL CASCADES AND PASSES- 1040 PM PST TUE FEB 28 2012 ...WINTER WEATHER ADVISORY IN EFFECT FOR THE CENTRAL CASCADES UNTIL MIDNIGHT PST WEDNESDAY NIGHT... * SOME AFFECTED LOCATIONS...PARADISE AND LONGMIRE. * TIMING...PERIODS OF SNOW WILL PERSIST OVERNIGHT BEFORE BECOMING SHOWERY ON WEDNESDAY.. * ACCUMULATIONS...6 TO 13 INCHES OF NEW SNOW IS LIKELY BY LATE WEDNESDAY NIGHT...WITH THE HIGHEST AMOUNTS FALLING ON MOUNT RAINIER SOUTHWARD. * IMPACT...TRAVEL MAY BE DIFFICULT AT TIMES IN THE PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT EXPECTED. && $$ WAZ518-291400- /O.CON.KSEW.WW.Y.0021.000000T0000Z-120229T1400Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- 1040 PM PST TUE FEB 28 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR THE NORTH CASCADES UNTIL 6 AM PST WEDNESDAY... * SOME AFFECTED LOCATIONS...MOUNT BAKER. * TIMING...PERIODS OF SNOW WILL TAPER OFF TO SHOWERS EARLY WEDNESDAY. * ACCUMULATIONS...ANOTHER 2 TO 4 INCHES OF SNOW IS LIKELY OVERNIGHT. * IMPACT...TRAVEL MAY BE DIFFICULT AT TIMES IN THE PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT EXPECTED. && $$ WWW.WEATHER.GOV
781 WWUS46 KSEW 290811 WSWSEW URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1211 AM PST WED FEB 29 2012 WAZ511-290915- /O.CAN.KSEW.WS.W.0011.000000T0000Z-120229T1200Z/ HOOD CANAL AREA- 1211 AM PST WED FEB 29 2012 ...WINTER STORM WARNING FOR THE HOOD CANAL AREA HAS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE WINTER STORM WARNING FOR THE HOOD CANAL AREA. AT MIDNIGHT...RADAR AND SATELLITE IMAGERY SHOW THE FRONT OVER WESTERN WASHINGTON HAS DISSIPATED. WITH AN UPPER LEVEL TROUGH OVER THE REGION...SHOWERS WILL MOVE PERIODICALLY ACROSS THE AREA THE REST OF TONIGHT AND WEDNESDAY. SNOW LEVELS REMAIN LOW SO EVEN THOUGH RAIN SHOWERS WILL PREDOMINATE...THERE COULD BE BRIEF PERIODS OF SNOW OR RAIN AND SNOW MIXED WITH HEAVIER SHOWERS. $$ WAZ518-291400- /O.CON.KSEW.WW.Y.0021.000000T0000Z-120229T1400Z/ WEST SLOPES NORTHERN CASCADES AND PASSES- 1211 AM PST WED FEB 29 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY... * SOME AFFECTED LOCATIONS...MOUNT BAKER. * TIMING...PERIODS OF SNOW WILL TAPER OFF TO SHOWERS EARLY WEDNESDAY. * ACCUMULATIONS...ANOTHER 2 TO 4 INCHES OF SNOW IS LIKELY OVERNIGHT. * IMPACT...TRAVEL MAY BE DIFFICULT AT TIMES IN THE PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT EXPECTED. && $$ WAZ519-291615- /O.CON.KSEW.WW.Y.0021.000000T0000Z-120301T0800Z/ WEST SLOPES CENTRAL CASCADES AND PASSES- 1211 AM PST WED FEB 29 2012 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST WEDNESDAY NIGHT... * SOME AFFECTED LOCATIONS...PARADISE AND LONGMIRE. * TIMING...PERIODS OF SNOW WILL PERSIST OVERNIGHT BEFORE BECOMING SHOWERY ON WEDNESDAY.. * ACCUMULATIONS...6 TO 13 INCHES OF NEW SNOW IS LIKELY BY LATE WEDNESDAY NIGHT...WITH THE HIGHEST AMOUNTS FALLING ON MOUNT RAINIER SOUTHWARD. * IMPACT...TRAVEL MAY BE DIFFICULT AT TIMES IN THE PASSES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY IS ISSUED FOR A VARIETY OF WINTER WEATHER CONDITIONS. WHILE THE WEATHER WILL BE SIGNIFICANT...THE WORD ADVISORY MEANS THAT LIFE THREATENING WINTER WEATHER IS NOT EXPECTED. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Feb 28, 9:25 AM PST, 1 hour 33 minutes earlier.
Area forecast discussion, Feb 28, 9:25 AM PST, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
925 AM PST TUE FEB 28 2012
.SYNOPSIS...A STRONG PACIFIC FRONTAL SYSTEM WILL BRING RAIN AND
POSSIBLY A LITTLE SNOW TO WESTERN WASHINGTON THIS AFTERNOON AND
TONIGHT. A COLD UPPER LEVEL LOW WILL REMAIN OVER THE AREA WEDNESDAY
THEN SLIP EASTWARD THURSDAY...WHICH WILL ALLOW SCATTERED RAIN AND
SNOW SHOWERS TO PERSIST. A WARM FRONT WILL BRING SOME RAIN TO THE
AREA FRIDAY AND SATURDAY. A COLD FRONT WILL APPROACH THE AREA LATE
THIS WEEKEND.
&&
.SHORT TERM...IR IMAGERY INDICATES RATHER STRONG SYSTEM APPROACHING
THE WEST COAST WITH DEEP VORT CENTER GENERATING AN EXPANSIVE CLOUD
SHIELD EAST OF 130W WHICH HAS SPREAD ACROSS THE REGION. THE MAIN
AREA OF PRECIPITATION REMAINS JUST OFFSHORE ACCORDING TO THE COASTAL
RADAR AS THE NEGATIVE TILTED FRONTAL SYSTEM APPROACHES. THE VORT
CENTER IS DIVING FAR ENOUGH SOUTH THAT THE HEAVIEST PRECIPITATION
WILL BE OVER OREGON AND CALIFORNIA WITH THE APPROACHING FRONTAL
SYSTEM BUT THAT DOESN/T MEAN THAT WE WON/T GET OUR SHARE. MOST OF
WESTERN WASHINGTON WILL SEE AT LEAST SOME PRECIPITATION WITH THE
FRONT BUT THERE WILL BE A GOOD EAST TO WEST GRADIENT THANKS TO THE
DRY EAST FLOW OFF THE CASCADES. THE CASCADES FOOTHILLS AREA (THINK
ENUMCLAW NORTHBEND) WILL LIKELY SEE ONLY A FEW HUNDREDTHS THROUGH
THE EVENING LATE TODAY INTO TONIGHT...AND THE CENTRAL SOUND JUST A
COUPLE OF TENTHS OF AN INCH OF RAIN (THINK THE METRO AREA).
THE COAST WILL GET THE MOST LIQUID PRECIPITATION AS USUAL AND LIKELY
AROUND 3/4 OF AN INCH. HOWEVER...THE PLACE TO WATCH TODAY IS THE
HOOD CANAL AREA...BASICALLY WEST OF A SHELTON-BELFAIR LINE. THE
LOWER AIR MASS IS COOL AND DRY WITH TEMPERATURES IN THE LOWER TO MID
30S AND DEWPOINTS IN THE MID 20S TO LOWER 30S. SOUTHEAST LOW LEVEL
FLOW IN ADVANCE OF THE FRONT WILL CREATE UPSLOPE FLOW ALONG HOOD
CANAL LATE THIS AFTERNOON INTO TONIGHT. MESOSCALE MODELS SHOW
SIGNIFICANT QPF OVER THE AREA THROUGH ABOUT MIDNIGHT. INITIAL
EVAPORATIVE COOLING AND CONTINUING HEAVIER PRECIP MAY BE ENOUGH TO
DROP 1-8 INCHES OF SNOW ACROSS THE WESTERN PORTION OF THE
ZONE...WITH A TIGHT GRADIENT IN ACCUMULATIONS FROM NEAR THE OLYMPIC
FOOTHILLS TO POINTS FARTHER EAST. A WINTER STORM WATCH HAD BEEN
ISSUED EARLIER THIS MORNING IN ANTICIPATION OF THIS. I STILL SEE
THE POTENTIAL FOR THIS TO OCCUR...GENERALLY AFFECTING A RELATIVELY
SMALL AREA...SO LATER THIS MORNING I WILL LIKELY UPGRADE THIS TO A
WINTER STORM WARNING FOR A LIMITED PORTION OF THE HOOD CANAL ZONE.
MESOSCALE MODELS STILL SHOW STRONG PRESSURE GRADIENTS AND SOUTHEAST
WINDS AFFECTING MAINLY THE COAST AND NORTHWEST INTERIOR THROUGH THIS
EVENING. WINDS ARE PICKING UP THIS MORNING AND HAVE ALREADY REACHED
GALE OVER THE INTERIOR WATERS SO THIS LOOKS LIKE IT IS MOVING RIGHT
ALONG. FOR NOW...NO CHANGE IS PLANNED RELATED TO THE WIND ADVISORY.
FOR WEDNESDAY ONWARD...A DEEP 519 DM COLD UPPER LEVEL LOW WILL MOVE
OVERHEAD THEN EAST ON THURSDAY. SNOW LEVELS WILL RANGE GENERALLY
FROM 500 TO 1000 FEET DEPENDING ON THE TIME OF DAY...BUT IN THE
UNSTABLE AIR MASS HEAVIER SHOWERS WILL LIKELY BRING SNOW DOWN TO
SEA-LEVEL. THE SHOWERS WILL BE HIT-AND-MISS WITH A CONVERGENCE ZONE
AND TERRAIN DRIVEN SHOWER BANDS PROBABLY RESULTING IN MORE
PERSISTENT SHOWERS FOR SOME AREAS. NO REAL ACCUMULATION IS EXPECTED
SINCE THE SNOW SHOULD MELT QUICKLY. SHOWERS SHOULD BEGIN DECREASING
THURSDAY AS THE LOW MOVES EAST AND NORTHWEST FLOW DEVELOPS OVER THE
AREA. CERNIGLIA
.LONG TERM...FROM PREVIOUS DISCUSSION...GFS/ECMWF BOTH HAVE STRONGER
W FLOW DEVELOPING ACROSS THE NE PACIFIC ON FRIDAY...FLOWING OVER THE
TOP OF A BROAD FLAT RIDGE OFFSHORE. THIS IS A GOOD WARM ADVECTION
PATTERN. THE GFS IS MORE AGGRESSIVE WITH THE WARM
ADVECTION...SHOWING 24-36 HOURS OF DECENT WARM ADVECTION FROM FRIDAY
AFTERNOON THROUGH MOST OF SATURDAY. GFS 850 MB WINDS ONLY TOP OUT AT
W 35 KT FRIDAY NIGHT...SO THIS MORE LIKE MODERATE FLOW. THE ECMWF
SHOWS WEAKER WARM ADVECTION AND LESS PRECIP. BOTH MODELS AGREE THAT
A COLD FRONT WILL BE MOVING INTO THE AREA SUNDAY NIGHT AND MONDAY.
KAM
&&
.HYDROLOGY...
FLOODING IS NOT EXPECTED THROUGH EARLY NEXT WEEK.
&&
.AVIATION...RAIN ALONG THE COAST WILL SPREAD INLAND THIS
AFTERNOON/EVENING AS AN OCCLUDED FRONT MOVES IN. EXPECT GUSTY S/SE
FLOW AT THE SURFACE WITH HIGHEST WINDS ALONG THE COAST AND NORTH
INTERIOR. MAY SEE CIGS LOWER TO MVFR THIS EVENING. THE AIR MASS WILL
REMAIN COOL AND UNSTABLE OVERNIGHT WITH SNOW LEVELS NEAR THE
SURFACE. MAY SEE A -RASN MIX BUT ACCUMULATING SNOWFALL IS NOT
EXPECTED AT THE MAIN TERMINALS. 33
KSEA...CIGS WILL GRADUALLY LOWER TODAY AS A PAC SYSTEM MOVES INLAND.
RAIN WILL SPREAD TO THE PUGET SOUND AREA AROUND 00Z THIS
AFTERNOON...MVFR CONDITIONS POSSIBLE. S/SE FLOW WILL ALSO INCREASE
WITH GUSTS TO 20 KT. THE AIR MASS WILL REMAIN COOL AND UNSTABLE
TONIGHT WITH ISOLATED TO SCATTERED SHOWERS...POSSIBLE RAIN/SNOW MIX
IN THE REGION. HOWEVER...ACCUMULATING SNOWFALL AT SEATAC IS NOT
EXPECTED. 33
&&
.MARINE...THE SHORT TERM FORECAST REMAINS ON TRACK. A VIGOROUS PAC
SYSTEM WILL IMPACT THE REGION TODAY WITH INCREASING S/SE FLOW OVER
THE WATERS. GALE WARNINGS AND SMALL CRAFT ADVISORIES ARE POSTED FOR
THE AREA. THE OCCLUDED FRONT WILL MOVE INLAND AROUND 03Z TONIGHT
WITH WINDS EASING LATE THIS EVENING. ONSHORE FLOW WILL PREVAIL ON
WED AS THE SURFACE LOW WEAKENS/FILLS OVER THE NORTH COAST. THE NEXT
SYSTEM...A WEAK SURFACE TROUGH WILL REACH THE COAST FRI NIGHT. 33
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WIND ADVISORY UNTIL 10 PM PST THIS EVENING FOR THE COAST AND
NORTHWEST INTERIOR.
WINTER STORM WATCH FOR HOOD CANAL LATE THIS AFTERNOON AND
TONIGHT.
WINTER WEATHER ADVISORY FOR THE CASCADES TONIGHT.
PZ...GALE WARNING COASTAL WATERS...EAST AND WEST ENTRANCE STRAIT
OF JUAN DE FUCA...NORTHERN INLAND WATERS AND ADMIRALTY INLET.
.SMALL CRAFT ADVISORY CENTRAL STRAIT JUAN DE FUCA AND PUGET
SOUND AND HOOD CANAL.
.SMALL CRAFT ADVISORY GRAYS HARBOR BAR FOR ROUGH CONDITIONS.
WWW.WEATHER.GOV/SEATTLE
FOR THE GRAPHICAL AFD...VISIT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 4:02 AM PST | Winter Storm Watch | SEW | 7 hr | |
| Feb 28, 4:02 AM PST | Winter Weather Advisory | SEW | 24 hr | |
| Feb 28, 9:05 AM PST | Small Craft Advisory for Rough Bar | SEW | 4 days |
Nearby
Winter Storm Warnings in Washington, 2012Every winter storm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.